# SDR SWAA2024031551522

- Difficulty date: February 12, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 51,825 hours, 31,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: NOTREPORTED
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LAVATORY A COVER LENS EMERGENCY EXIT AT FWD GALLEY AREA (1 EA) 2024-123859<[01] REPLACED LAVATORY A COVER LENS EMERGENCY EXIT AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-01-960-802;[02] CORRECTED STEP 1 REPLACED LAVATORY A COVER LENS EMERGENCY EXIT AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-01-960-802 STEP 3.C (5) (D) AND 3.C (7) (10) FIGURE 202 SHEET 6;[03] REPLACED LAVATORY A COVER LENS EMERGENCY EXIT AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-01-960-802 STEP 3.C (5) (D) AND 3.C (7) (10) FIGURE 202 SHEET 6. COMPLETED
